# SDR AALA202404088604

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 29,517 hours, 3,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST EMERGENCY FLASHLIGHT WON'T TEST. REMOVED AND REPLACED BATTERY. (AALA202404088604) FLASHLIGHT (AALA202404085488).
